Loading...
Loading...

Go to the content (press return)

Random coefficient regressions: parametric goodness-of-fit tests

Author
Delicado, P.; Romo, J.
Type of activity
Journal article
Journal
Journal of statistical planning and inference
Date of publication
2004-01
Volume
119
Number
2
First page
377
Last page
400
DOI
https://doi.org/10.1016/S0378-3758(02)00484-6 Open in new window
URL
http://www.sciencedirect.com.recursos.biblioteca.upc.edu/science/article/pii/S0378375802004846 Open in new window
Group of research
ADBD - Analysis of Complex Data for Business Decisions

Participants